# SDR USAA2011062300008

- Difficulty date: June 17, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 56,540 hours, 21,810 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219020200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C3 - LEVEL 2 EXFOLIATION CORROSION ON SEAT RAIL AT FR66, Y765.  REPLACED SEAT RAIL AT FR66, Y765 IAW A320 SRM 53-00-14, 51-74-00, 51-42-11 & 51-75-12.
